# SDR SWAA2024040168761

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 11,379 hours, 5,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY INTERIOR LIGHTS AND EXTERIOR LIGHT NOT ILLUMINATED.<[01] REMOVED AND REPLACED FWD L/H EMERGENCY LIGHT BATTERY PACK REFERENCING AMM 33-51-06. OPS CHECK GOOD.
